# SDR SIMA20171211005

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 30,895 hours, 26,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LT INOP-C/A-REMOVED AND REPLACED SERVICE DOOR EMERGENCY LAMP IN REFERENCE WITH EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FURTHER DISCREPANCIES FOUND. END.
